# SDR 99ZZZX1930

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103AF
- Make and model: Beech G18S
- Aircraft serial: BA526
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Part number: 404188959
- Condition: Worn
- Location: Mlg
- Part time: 13,524 hours
- Component: 804188500613
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT TOOK OFF, SELECTED GEAR UP AND GEAR MADE LOUD RUMBLE SOUND.  MAIN CIRCUIT BREAKER TRIPPED.  GEAR WAS MANUALLY CRACKED DOWN.  UPON INSPECTION, FOUND BRASS GEAR IN GEARBOX WORN BAD; ALONG WITH SEVERAL TEETH BROKEN.
